# SDR CA021223003

- Difficulty date: December 19, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 21,145 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: 7503503AF
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS LEAKING OIL OUT OF CYLINDER.  TRAVELLED TO AIRCRAFT, FOUND PISTON TO CYLINDER SEAL, ITEM 40, IPL FIG 3, APPEARED TO BE TWISTED AND SPLIT. IT FELL OFF OF PISTON WHEN CYLINDER WAS REMOVED.  REPLACED SEAL, REINSTALLED CYLINDER, NO LEAKAGE EVIDENT WHEN BETA TUBE REINSTALLED AND FLIGHT IDLE ANGLE SET.ENGINE TEST RUN, NO LEAKAGE.AIRCRAFT FLOWN FOR APPROXIMATELY 2 HOURS AND NO LEAKAGE FOUND AFTER FLIGHT.
